Approximating Characteristics of the Classes $L_{β,p}^{ψ}$ of Periodic Functions in the Space $L_q$

  • V. V. Shkapa

Abstract

We obtain the exact-order estimates of the best $m$-term and orthogonal trigonometric approximations and establish the order of trigonometric widths for the classes $L_{β,p}^{ψ}$ in the space $L_q$ for some relations between the parameters $p$ and $q$.
Published
25.08.2015
How to Cite
ShkapaV. V. “Approximating Characteristics of the Classes $L_{β,p}^{ψ}$ of Periodic Functions in the Space $L_q$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 8, Aug. 2015, pp. 1139-50, http://umj.imath.kiev.ua/index.php/umj/article/view/2052.
Section
Research articles